# SDR AALA202111056540

- Difficulty date: November 3, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 41,142 hours, 15,940 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS PANEL HAS WARNING MESSAGE TO CHECK THE R1 DOOR PRESSURE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
